Sold out

Product Info

Powder for oral solution to treat the common symptoms of sinusitis and flu including fever, headache, sinus and congestion. Contains 1000mg paracetamol and pseudoephedrine as a decongestant.

How To Use

Adults and children over 12:
One sachet dissolved by stirring in hot water and sweetened to taste.
Do not exceed 3 sachets in 24 hours.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!

For the symptomatic relief of colds or flu.

Directions

  • How to take: Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetner.
  • How much to take: For adults only: 1 sachet up to 3 times daily. Do not exceed 3 sachets in 24 hours. Do not give to children under 12. Do not take for more than 3 days without medical advice.
  • DO NOT EXCEED THE STATED DOSE.

Ingredients (Each sachet contains)

Paracetamol 1000mg - The action of Analgestic (decongestant) for the relief of:

  • Headaches
  • Sore Throats
  • Fever
  • Body Aches & Pains
  • Shivers
  • Blocked or runny nose

Powder for oral solution also contains sodium citrate, citric acid, curcumin, lemon flavour, aspartame (E951), sucrose, ascorbic acid, (vitamin C) and saccaharin sodium.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Warnings

  • Contains Paracetamol
  • Do not exceed the stated dose
  • Immediate medical advice should be sought in the event of overdosage because of the risk of irreversable liver damage
  • Contains a source of phenylalanine, mat be harmful for people with phenylketonuria
  • This medical product contains 5.3mMol (122mg) sodium per dose. To be taken into consideration by patients on a controlled sodium diet.
  • Contains 2.2g of sucrose per dose.Should be taken into account in patients with diabetes mellitus.
  • Do not take with any other decongestant or paracetamol containing product.
 

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.
Close

To price your prescription simply fill in the form below, it only takes a minute!

Our pricing team are on hand to help you save.

Prefer to talk? Call us on 01 289 3270

?Check Your Prescription Price!